Submit your question below about any cosmetic procedure to be considered for posting with an answer from one of our board-certified plastic surgeons.

If your question is about the cost of a procedure, click here. For referral to a qualified surgeon in your area, see find a surgeon.

Note: ASAPS cannot give advice about specific medical problems nor should answers provided by responding surgeons be substituted for a complete medical history, work-up and an in-personal medical/surgical consultation. Sorry we can't answer all questions. We try to select questions that have the widest general interest.

I had Boltero injections. Is there anything I can do to reduce the swelling?

Q:

I had Boltero injections 2 weeks ago with terrible bruising on one side and significant swelling on both sides. The bruising has almost resolved but the swelling has not improved at all. I am wondering if it is the actual filler that was injected too low? It looks lumpy and terrible. It feels soft to the touch like swelling but is not going down after 3 weeks. Is there anything I can do to make it go away?

A:

Belotero rarely causes the swelling and problems you complaining of.  However, this is possible.  All hyaluronic acids, what Belotero is, absorb water.  Occasionally this can be quite significant.  Belotero is supposed to absorb less than others but this could be what is happening with you.  Usually any swelling from the injection itself has resolved within 3 weeks.  You need to see someone with significant experience in using Belotero and other hyaluronic acids if the person you saw has not been doing this for many years and as a main part of their practice.  If not, find someone near you who is an expert injector at ExpertInjector.com.  You may need hyaluronidase to resorb some of the injected Belotero;, you may need further injection to smooth everything out, or both.

A:

I would suggest applying ice to the area twice a day to protect your skin.

Related Questions

Copyright © 2009-2012 ASAPS. All Rights Reserved.